American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 96 found      Go to page: 1 2 3 4

[61] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Ka-Sing Lau and You Xu. On the boundary of attractors with non-void interior. Proc. Amer. Math. Soc. 128 (2000) 1761-1768. MR 1662265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] R. Daniel Mauldin and Mariusz Urbanski. Conformal iterated function systems with applications to the geometry of continued fractions. Trans. Amer. Math. Soc. 351 (1999) 4995-5025. MR 1487636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] S. Astels. Thickness measures for Cantor sets. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 108-111. MR 1701889.
Abstract, references, and article information
View Article: PDF

[65] José-Manuel Rey. The role of Billingsley dimensions in computing fractal dimensions on Cantor-like spaces. Proc. Amer. Math. Soc. 128 (2000) 561-572. MR 1641089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Pedro Mendes. Sum of Cantor sets: Self-similarity and measure. Proc. Amer. Math. Soc. 127 (1999) 3305-3308. MR 1637408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Elizabeth Ayer and Robert S. Strichartz. Exact Hausdorff measure and intervals of maximum density for Cantor sets. Trans. Amer. Math. Soc. 351 (1999) 3725-3741. MR 1433110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Yuval Peres and Boris Solomyak. Self-similar measures and intersections of Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 4065-4087. MR 1491873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] R. Daniel Mauldin and Károly Simon. The equivalence of some Bernoulli convolutions to Lebesgue measure. Proc. Amer. Math. Soc. 126 (1998) 2733-2736. MR 1458276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Brian White. A new proof of Federer's structure theorem for $k$-dimensional subsets of $\mathbf{R}^N$. J. Amer. Math. Soc. 11 (1998) 693-701. MR 1603866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Manuel Morán and José-Manuel Rey. Singularity of self-similar measures with respect to Hausdorff measures. Trans. Amer. Math. Soc. 350 (1998) 2297-2310. MR 1475691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] James Foran. A note on the density of $s$-dimensional sets. Proc. Amer. Math. Soc. 126 (1998) 863-865. MR 1452803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Brian R. Hunt. The Hausdorff dimension of graphs of Weierstrass functions. Proc. Amer. Math. Soc. 126 (1998) 791-800. MR 1452806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Yiftach Barnea and Aner Shalev. Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras. Trans. Amer. Math. Soc. 349 (1997) 5073-5091. MR 1422889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Nieves Castro and Miguel Reyes. Hausdorff measures and dimension on $\mathbb{R}^\infty$. Proc. Amer. Math. Soc. 125 (1997) 3267-3273. MR 1403116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Steven P. Lalley. $\beta$-expansions with deleted digits for Pisot numbers $\beta$ . Trans. Amer. Math. Soc. 349 (1997) 4355-4365. MR 1451608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Sze-Man Ngai. A dimension result arising from the $L^q$-spectrum of a measure. Proc. Amer. Math. Soc. 125 (1997) 2943-2951. MR 1402878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Stanley C. Williams. Transfinite multifractal dimension spectrums. Trans. Amer. Math. Soc. 348 (1996) 4043-4081. MR 1351496.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Yuri Kifer. Fractal Dimensions and Random Transformations. Trans. Amer. Math. Soc. 348 (1996) 2003-2038. MR 1348865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Andreas Schief. Self-similar sets in complete metric spaces. Proc. Amer. Math. Soc. 124 (1996) 481-490. MR 1301047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Mark Pollicott and Károly Simon. The Hausdorff dimension of $\lambda$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 967-983. MR 1290729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] K. J. Falconer. Sub-self-similar sets . Trans. Amer. Math. Soc. 347 (1995) 3121-3129. MR 1264809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Bernd Kirchheim. Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces . Trans. Amer. Math. Soc. 347 (1995) 1763-1777. MR 1260171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Andreas Schief. Separation properties for self-similar sets . Proc. Amer. Math. Soc. 122 (1994) 111-115. MR 1191872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Bernd Kirchheim. Rectifiable metric spaces: local structure and regularity of the Hausdorff measure . Proc. Amer. Math. Soc. 121 (1994) 113-123. MR 1189747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Sergio Stella. Corrigendum to: ``On Hausdorff dimension of recurrent net fractals'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 2, 389--400; MR1094507 (92m:58079)] . Proc. Amer. Math. Soc. 121 (1994) 1309-1311. MR 1224620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] James Foran. On the translates of a set which meet it in a set of positive measure . Proc. Amer. Math. Soc. 121 (1994) 893-895. MR 1195478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Manuel Morán. Dimension functions for fractal sets associated to series . Proc. Amer. Math. Soc. 120 (1994) 749-754. MR 1186131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 96 found      Go to page: 1 2 3 4